Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe joint pains, test showed elevated ESR, prescribed Carnisure, Duzela, penicillin injection. What am I suffering with?

Hi, I have a query. I am 28yrs old. I am having severe joint pains since 6-7yrs i have got my blood tests done recently. All my CRP , CPK, CUE, ASO restults are normal except ESR 1st hr its 42mm/hr and IInd hour 89mm/hr. I am little worried and would like to know what does this mean. Doctor gave me medicine of Carnisure, Duzela and asked to take a penicillin injection for every 2 weeks. Ugesic half tablet when ever i feel severe pain in my joints. Kindly help me to understand what problem my body is facing and what care should i take to keep it healthy.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, if the ASO is in normal range then no need to worry about this, because raised titration of ASO is the sign of staphylococcus infection and could be "Rheumatic fever", ESR is just associate finding and not the sole criteria, for Rheumatic fever, I actually follow the rule of ASO titer and the clinical sign and symptoms if this ate favorable then and then, I think about the Penicillin injection, hope this information helps you have nice day.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor